# SDR DXTA2015083106070

- Difficulty date: August 30, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N147QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9632
- Aircraft time: 453 hours, 146 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE BRAKES ARE VERY GRABBY DURING ALL PHASES OF GND OPERATION.  LT BRAKE TEMPS ARE MUCH HIGHER THAN THE RT SIDE.  STRONG PULSING WITH LIGHT BRAKE APPLICATION.   PERFORMED OPS CHECKS WITH NO DEFECTS NOTED.  PERFORMED PRESSURE CHECKS VIS OMS WITH NO DEFECTS NOTED.  CREW TAXIED THE AIRPLANE & DUPLICATED THE ISSUE.  THE AIRPLANE JERKS FWD & AFT WITH SLIGHT BRAKE PRESSURE APPLIED.  BOTH LT INBD & OTBD BRAKES SHOWED HIGH TEMP AT A 7.  BLED THE LT INBD & OTBD BRAKES.  PERFORMED TAXI CHECK WITH THE CREW, TAXI CHECKED GOOD WITH NO DEFECTS NOTED.  NO FAILS & ISSUES FOUND.  ALL WORK DONE IAW MM 32-43-00.
